DocServer

The Dehn Function of Stallings’ Group

Dison, Will and Elder, Murray and Riley, Timothy R. and Young, Robert (2009) The Dehn Function of Stallings’ Group. Geometric and Functional Analysis, 19 (2). pp. 406-422. ISSN 1016-443X

[img]
Preview
PDF - Accepted Version
Download (193Kb) | Preview

    Abstract

    We prove that the Dehn function of a group of Stallings that is finitely presented but not of type F3 is quadratic.

    Item Type: Article
    Subjects: 20-xx Group theory and generalizations
    Faculty: UNSPECIFIED
    Depositing User: Dr Murray Elder
    Date Deposited: 17 Sep 2012 10:42
    Last Modified: 17 Sep 2012 10:42
    URI: https://docserver.carma.newcastle.edu.au/id/eprint/1069

    Actions (login required)

    View Item